# SDR TRBA2006075

- Difficulty date: October 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 201251124000
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI BRAKE CHECK, BOTH PEDALS FELT "SOFT" AND THEN RT BRAKE FAILED COMPLETELY.  AME ON BOTH SIDES, CAPTAIN AND F/O.  AIRCRAFT RETURNED TO GATE FOR CHECK.  (M)
